# SDR ASOA2013070108548

- Difficulty date: June 9, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 21,877 hours, 20,343 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPARE CHEVRON MARKER DAMAGED LOCATED IN GALLEY 1.  REPLACED SPARE CHEVRON MARKER WITH NEW MARKERS IAW EO 600-33-0015LC.
